Kereső
Bejelentkezés
Kapcsolat
|
|
(ϕ, Γ)-modules over noncommutative overconvergent and Robba rings |
| Tartalom: | https://real.mtak.hu/189040/ |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QC Physics / fizika Type = Article |
| Cím: |
(ϕ, Γ)-modules over noncommutative overconvergent and Robba rings
|
| Létrehozó: |
Zábrádi, Gergely
|
| Dátum: |
2014
|
| Téma: |
QC Physics / fizika
|
| Tartalmi leírás: |
We construct noncommutative multidimensional versions of overconvergent power series rings and Robba rings. We show that the category of étale (ϕ, Γ)-modules over certain completions of these rings are equivalent to the category of étale (ϕ, Γ)-modules over the corresponding classical overconvergent, resp. Robba rings (hence also to the cat- egory of p-adic Galois representations of Qp). Moreover, in the case of Robba rings, the assumption of étaleness is not necessary, so there exists a notion of trianguline objects in this sense.
|
| Nyelv: |
angol
|
| Típus: |
Article
PeerReviewed
info:eu-repo/semantics/article
|
| Formátum: |
text
|
| Azonosító: |
Zábrádi, Gergely (2014) (ϕ, Γ)-modules over noncommutative overconvergent and Robba rings. ALGEBRA AND NUMBER THEORY, 8 (1). pp. 191-242. ISSN 1937-0652
|
| Kapcsolat: |
MTMT:2720905 10.2140/ant.2014.8.191
|
| Létrehozó: |
cc_by
|